# SDR AOC04006

- Difficulty date: August 18, 2004
- Submitted: August 18, 2004
- Operation: General aviation
- Aircraft: N8230Q
- Make and model: Beech B300C
- Aircraft serial: FM3
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 1015552119
- Condition: Damaged
- Location: Air Conditioner
- Part time: 81 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FREON AIR CONDITIONING SYSTEM INOPERATIVE FOLLOWING A FLIGHT.  FOUND COMPRESSOR CLUTCH PLATE HAS SEPARATED FROM THE COMPRESSOR AND WAS FOUND IN THE LOWER ENGINE COWL.  FIRE SLEEVE ON OIL LINE FROM THE OIL COOLER HAD IMPACT DAMAGE (SLEEVE CUT) BUT NO DAMAGE TO THE OIL LINE.  NO OTHER DAMAGE NOTED.
